# SDR ASAA2014082508951

- Difficulty date: August 25, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 3,479 hours, 1,094 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Part number: 0000
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 SOURCE OFF LIGHT ILLUMINATED ON GROUND WITH APU ON BUSS.  ACFT GROUNDED. PERFORMED FIM TASK 24-21-823.  CYCLED POWER FROM GROUND POWER BACK TO APU.  OPS NORMAL.  NR 1 SOURCE OFF LIGHT EXTINGUISHED.
